# SDR DALA2016062204829

- Difficulty date: June 20, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 64,043 hours, 46,120 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Former
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FORMERS ON STA ZFS=23 AND ZFS=43 AT VERTICAL STABILIZER L/E RT SIDE.  RIBS WERE REPAIRED IAW SRM 55-02, FIG 27.  HFEC WAS ACCOMPLISHED ON FORMERS ON STA ZFS=23 AND ZFS=43 AT VERTICAL STABILIZER L/E RT SIDE NO CRACKS WERE FOUND AFTER STOP DRILL IAW NDT SPM 06-10-01.001.
